National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(13,133)
ISSN: 0001-8708
1    
Positive solutions of nonlinear problems involving the square root of the Laplacian 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:5  Page:2052-2093  

Cabré Xavier;   Tan Jinggang;  

来源数据库:[Web of Science, Scopus]         被引频次:315

文摘信息 获取全文 问图书馆员

2    
A direct method of moving planes for the fractional Laplacian 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:308  Page:404-437  

Chen Wenxiong;   Li Congming;   Li Yan;  

来源数据库:[Web of Science, Scopus]         被引频次:67

文摘信息 获取全文 问图书馆员

3    
Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:2  Page:1803-1822  

Cao Chongsheng;   Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:168

文摘信息 获取全文 问图书馆员

4    
Fractional Laplacians on domains, a development of Hörmander's theory of μ-transmission pseudodifferential operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:268  Page:478-528  

Grubb Gerd;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
Fractional Laplacians on domains, a development of Hormander's theory of mu-transmission pseudo differential operators 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:268  Page:478-528  

Grubb G;  

被引频次:66

文摘信息 问图书馆员

6    
The eigenvalues and eigenvectors of finite, low rank perturbations of large random matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:227  Issue:1  Page:494-521  

Benaych-Georges Florent;   Nadakuditi Raj Rao;  

来源数据库:[Web of Science, Scopus]         被引频次:129

文摘信息 获取全文 问图书馆员

7    
The log-Brunn–Minkowski inequality 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:3-4  Page:1974-1997  

Böröczky Károly J;   Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:94

文摘信息 获取全文 问图书馆员

8    
Tilting theory and cluster combinatorics 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:204  Issue:2  Page:572-618  

Buan Aslak Bakke;   Marsh Robert;   Reineke Markus;   Reiten Idun;   Todorov Gordana;  

来源数据库:[Web of Science, Scopus]         被引频次:382

文摘信息 获取全文 问图书馆员

9    
Liouville theorems involving the fractional Laplacian on a half space 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:274  Page:167-198  

Chen Wenxiong;   Fang Yanqin;   Yang Ray;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

10    
Convergent sequences of dense graphs I: Subgraph frequencies, metric properties and testing 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:219  Issue:6  Page:1801-1851  

Borgs C;   Chayes J.T;   Lovász L;   Sós V.T;   Vesztergombi K;  

来源数据库:[Web of Science, Scopus]         被引频次:191

文摘信息 获取全文 问图书馆员

11    
New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:220  Issue:4  Page:1222-1264  

Lerner Andrei K;   Ombrosi Sheldy;   Pérez Carlos;   Torres Rodolfo H;   Trujillo-González Rodrigo;  

来源数据库:[Web of Science, Scopus]         被引频次:183

文摘信息 获取全文 问图书馆员

12    
Layer potentials, Kac's problem, and refined Hardy inequality on homogeneous Carnot groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:308  Page:483-528  

Ruzhansky Michael;   Suragan Durvudkhan;  

来源数据库:[Web of Science, Scopus]         被引频次:29

文摘信息 获取全文 问图书馆员

13    
Rigidity of eigenvalues of generalized Wigner matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:3  Page:1435-1515  

Erdős László;   Yau Horng-Tzer;   Yin Jun;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

14    
Wall-crossing, Hitchin systems, and the WKB approximation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:234  Page:239-403  

Gaiotto Davide;   Moore Gregory W;   Neitzke Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:79

文摘信息 获取全文 问图书馆员

15    
Derivation of Hartreeʼs theory for generic mean-field Bose systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:254  Page:570-621  

Lewin Mathieu;   Nam Phan Thành;   Rougerie Nicolas;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

16    
A q-microscope for supercongruences 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:329-358  

Guo Victor J.W;   Zudilin Wadim;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

17    
The even Orlicz Minkowski problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:6  Page:2485-2510  

Haberl Christoph;   Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:104

文摘信息 获取全文 问图书馆员

18    
The logarithmic Minkowski problem for polytopes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:262  Page:909-931  

Zhu Guangxian;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

19    
Independent Process Approximations for Random Combinatorial Structures 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:104  Issue:1  Page:90-154  

Arratia R;   Tavare S;  

来源数据库:[Web of Science, Scopus]         被引频次:58

文摘信息 获取全文 问图书馆员

20    
The Bohr radius of the n-dimensional polydisk is equivalent to root(log n)/n 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:264  Page:726-746  

Bayart F;   Pellegrino D;   Seoane-Sepulveda JB;  

被引频次:47

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×